Orthonormal bases for p-adic continuous and continuously differentiable functions
Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 275-282.
@article{AMBP_1995__2_1_275_0,
     author = {Stany De Smedt},
     title = {Orthonormal bases for $p$-adic continuous and continuously differentiable functions},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {275--282},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     doi = {10.5802/ambp.38},
     mrnumber = {1342823},
     zbl = {0830.46070},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.38/}
}
TY  - JOUR
TI  - Orthonormal bases for $p$-adic continuous and continuously differentiable functions
JO  - Annales Mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 275
EP  - 282
VL  - 2
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.38/
UR  - https://www.ams.org/mathscinet-getitem?mr=1342823
UR  - https://zbmath.org/?q=an%3A0830.46070
UR  - https://doi.org/10.5802/ambp.38
DO  - 10.5802/ambp.38
LA  - en
ID  - AMBP_1995__2_1_275_0
ER  - 
%0 Journal Article
%T Orthonormal bases for $p$-adic continuous and continuously differentiable functions
%J Annales Mathématiques Blaise Pascal
%D 1995
%P 275-282
%V 2
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.38
%R 10.5802/ambp.38
%G en
%F AMBP_1995__2_1_275_0
Stany De Smedt. Orthonormal bases for $p$-adic continuous and continuously differentiable functions. Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 275-282. doi : 10.5802/ambp.38. https://ambp.centre-mersenne.org/articles/10.5802/ambp.38/

[1] Y. Amice, Les nombres p-adiques, Presses Universitaires de France, 1975. | MR: 447195 | Zbl: 0313.12104

[2] S. De Smedt, Some new bases for p-adic continuous functions, Indagationes Mathematicae N.S. 4(1), 1993, p.91-98. | MR: 1213326 | Zbl: 0791.46061

[3] S. De Smedt, The van der Put base for Cn-functions, Bulletin of the Belgian Mathematical Society 1(1), 1994, p.85-98. | MR: 1314923 | Zbl: 0827.46067

[4] S. De Smedt, p-adic continuously differentiable functions of several variables, Collectanea Mathematica, To appear. | MR: 1316932 | Zbl: 0810.26010

[5] W.H. Schikhof, Non-Archimedean calculus (Lecture notes), Report 7812, Katholieke Universiteit Nijmegen, 1978. | MR: 522166 | Zbl: 0463.26007

[6] W.H. Schikhof, Ultrametric Calculus : an introduction to p-adic analysis, Cambridge University Press, 1984. | MR: 791759 | Zbl: 0553.26006

[7] M. Van Der Put, Algèbres de functions continues p-adiques, Thèse Université d'Utrecht, 1967.

Cited by Sources: